Title

AUTOMORPHISMS of surfaces in a class of Wehler K3 surfaces with Picard number 4

Document Type

Article

Publication Date

1-1-2016

Publication Title

Rocky Mountain Journal of Mathematics

Volume

46

Issue

2

First page number:

399

Last page number:

412

Abstract

In this paper, we find the group of automorphisms (up to finite index) for K3 surfaces in a class of Wehler K3 surfaces with Picard number 4. In doing so, we demonstrate a variety of techniques, both general and ad hoc, that can be used to find the group of automorphisms of a K3 surface, particularly those with small Picard number. Copyright © 2016 Rocky Mountain Mathematics Consortium.

Keywords

Ample cone; Automorphism; Hausdorff dimension; K3 surface

Language

English

UNLV article access

Search your library

Share

COinS